Open Access

On the $F$-contraction properties of multivalued integral type transformations


Abstract

The main purpose of this work is to extend the properties of multivalued transformations to the integral type transformations and to obtain the existence of fixed points under $F$-contraction. In addition, the results of this study were evaluated with some interesting example.

Key words: F-contraction, multivalued mapping, Hausdorff metric.


Full Text





Article Information

TitleOn the $F$-contraction properties of multivalued integral type transformations
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 3, 282-288
MilestonesReceived 23/08/201
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

Derya Sekman
Department of Mathematics, Faculty of Arts and Sciences, Ahi Evran University, 40100 Kırşehir, Turke

Vatan Karakaya
Department of Mathematical Engineering, Faculty of Chemistry-Metallurgical, Yıldız Technical University, 34210 Istanbul, Turke


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Derya Sekman and Vatan Karakaya, On the $F$-contraction properties of multivalued integral type transformations, Methods Funct. Anal. Topology 25 (2019), no. 3, 282-288.


BibTex

@article {MFAT1212,
    AUTHOR = {Derya Sekman and Vatan Karakaya},
     TITLE = {On the $F$-contraction properties of multivalued integral
type transformations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {3},
     PAGES = {282-288},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1212},
}


References

Coming Soon.

All Issues